Skip to main content

Research Repository

Advanced Search

A glance at three-dimensional Alexandrov spaces

Galaz-García, Fernando

Authors



Citation

Galaz-García, F. (2016). A glance at three-dimensional Alexandrov spaces. Frontiers of Mathematics in China, 11(5), 1189-1206. https://doi.org/10.1007/s11464-016-0582-3

Journal Article Type Article
Acceptance Date Aug 6, 2016
Online Publication Date Sep 17, 2016
Publication Date 2016
Deposit Date Dec 12, 2019
Journal Frontiers of Mathematics in China
Print ISSN 1673-3452
Electronic ISSN 1673-3576
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 11
Issue 5
Pages 1189-1206
DOI https://doi.org/10.1007/s11464-016-0582-3